... told to try taking one pill or two pills at a time depending on how i felt. I have two questions regarding the adderall. First is it felt like it was working and good in the beginning but didn't seem to last very long. Should i be taking a second dose? Or is the adderall XR better? I wish it lasted longer. My second question is that I was given the generic version from my pharmacy for insurance/cost reasons. They have two kinds the one by Teva (Barr)and the one by Corepharma. I took one corepharma pill and it seemed to give me bit of a euphoric good feeling, suppressed appetite and worked for focus but not great. Then i read how bad those pills were and asked the pharmacist to switch to the Teva ones. I took the same dose of this brand the next day and didn't seem to feel as euphoric and not as strong but i'm not sure. I also seem to have a headache and it didn't last too long. And i ate dinner but feel nauseous after eating. I would appreciate any advice!!! Thanks!!!
talk to your doc about extended release pill for the adderall and what he will give is the same drug but it is a capsule not a tablet. the tablets work 4 to 6 hours and the extended release capsules last 6 to 8 hours.and do not talk another dose in the middle of the day because then u will not b able to go to sleep. when u take it you will not eat until the pill fully wares off.as the pill is waring off u may get a small migraine. after u get used to the pill it will go away the 1 that makes u tired sometimes is because adhd make stimulant do the opposit effect and the pill you take is a stimulant so if some without adhd took it they would b very gittery.but if some1 with adhd took it would make them real calm.
hope this helps!!!
I have been taking Adderall (like you, though, the generic version) for a little over a month (but, unlike you, I take three 20 mg IR tablets per day: one every 4 hours. My psychiatrist also told me that I needed to make sure to take my last pill of the day no later than 6 hours before bedtime, as Adderall and it's generic versions--being amphetamines--can most certainly make it difficult to sleep.
In the beginning, I noticed both a dry mouth and a much-decreased appetite, but now the dry mouth is not much of a problem--I'm not sure if that's because I have already gotten into the habit of taking in more fluids, so that the dry mouth is less noticeable, or if my body as gotten used to the new med.
The decreased-appetite is still a side effect I experience, but I can't complain! I have lost some weight (and I needed to anyway), but I've noticed that it's because I am so intent on concentrating on the work that I have to do (which was a HUGE issue with me before, and which led my psychiatrist to prescribing Adderall in the first place). Not sure if it's so in your case, but now sometimes I only think to eat when I get a headache sometimes when I haven't eaten in a while. Even when I DO eat, I can't eat much, so I've gotten to the point where I buy those little Chef Boyardee microwaveable pasta bowls (and similarly small portioned meals) so I can cook them quickly. I also can usually eat all of the food in those little bowls, so I don't feel as if I'm wasting food.
As for the generic brands, I don't know the names of the companies that make them, but depending on what the pharmacy has on-hand, my pills are either orange or pink, but I don't notice the difference no matter which I take.
I learned the hard way (which I won't go into right now... and it doesn't have to do with Adderall specifically anyway), that it's VERY important to keep in contact with your doctor, and that you get counseling ALONG WITH the meds you take, because sometimes changes in how you react to meds can be subtle at first, and you may need to make changes in the kind, dosage and/or frequency of your meds. I started off with 2 pills a day, and now my doctor upped it to 3 per day. Especially with medications like Adderall (which is a highly-controlled substance that can cause you problems if you aren't careful... they can cause dependence), be sure to lean on your prescribing doctor! That's their job!
I wish you the very best! :-)
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 2 answers
Posted 13 Apr 2012 • 4 answers
Posted 3 Dec 2013 • 1 answer
Posted 6 Apr 2015 • 1 answer
Posted 7 Aug 2016 • 1 answer